# SDR DL72K001908

- Difficulty date: September 30, 2000
- Submitted: October 5, 2000
- Operation: Air carrier
- Aircraft: N414DA
- Make and model: Boeing 727232
- Aircraft serial: 21256
- Aircraft time: 61,771 hours, 55,889 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLASHLIGHT BATTERY DEAD.
